# SDR DALA2019111106534

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / OPENING FRAMES / NOSE FWD / LH SLIDING WINDOW / UPPER ATTACHMENT / CRACK. ACCOMPLISH ER/A 582578-14 SECTION II REPAIR WITHIN 5000 CYCLES FROM ACCOMPLISHMENT OF THE SECTION I TIME-LIMITED REPAIR. ENTRY OPEN ***** MONITOR/QC *****
